# SDR NACA202502040001

- Difficulty date: February 4, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 85,469 hours, 21,854 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTFLOW VALVE INDICATING HALF OPEN DURING WHOLE FLIGHT AND DIFF PRESSURE INDICATING HALFWAY ON THE YELLOW LINE, VERY CLOSE TO MAX DIFF PRESS. PERFORMED FIM PROCEDURES 21-31 FT 803 NO FAULTS FOUND.
